Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffered with back spasm, difficulty in balance, using hands, have dehydration due to stomach bug, nausea, dizziness. What should be done?

My mother aged 76yrs suffered a back spasm 3 weeks ago. For years she has had difficulty with her balance and has used a walking aid for 4 years but since this episode she now has difficulty using her hands to do anything both due to weakness and fear of falling if she lets go of the walking aid. In addition she appeared to have a stomach bug which caused dehydration but is eating small amounts now. She is also experiencing nausea and dizziness . She has very poor hearing and has worn hearing aids for 35yrs. I am concerned that her recovery is slow and that she has almost no mobility but her gp does not seem to understand how poorly she is as she talks to him only on the phone and he has not seen her in 2 weeks. What should I do?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
The ageing problems may be better attended by a Geriatric Physician,as there will be multiple problems because of wear & tear and also due to degenerative changes that occur as per the age.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor